Processing math: 100%
ZHU Dongjin, . Rapid Limit of the Contact Process with Long Range[J]. Chinese Journal of Applied Probability and Statistics, 1998, 14(1): 49-54.
Citation: ZHU Dongjin, . Rapid Limit of the Contact Process with Long Range[J]. Chinese Journal of Applied Probability and Statistics, 1998, 14(1): 49-54.

Rapid Limit of the Contact Process with Long Range

More Information
  • Received Date: October 27, 1996
  • In this paper, rapid limit of the contact process with long range was studied. By the self duality of the contact process with long range and some estimated formulae about the branching random walk, it was proved that raped limit of the contact process with long range was solution of the following differential equation,{U(t,r)t=12ΔUU(t,r)+λ(1U(t,r))r+1r1U(t,x)2dx,U(U,r)=g(r)..

Catalog

    Article views (10) PDF downloads (4) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return